# SDR ASOA99096

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120165
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21585
- Condition: Locked
- Location: Mlg
- Part time: 1,411 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4881 - WHILE TAXING OUT FOR DEPARTURE THE BRAKES LOCKED UNCOMMANDED, RENDERING THE AIRCRAFT UNABLE TO MOVE.  ATL MAINTENANCE WAS CONTACTED VIA ATLANTA RADIO.  AIRCRAFT WAS DISABLED ON THE TAXI-WAY AND THE TIRE MOUNTED ON THE LOCKED BRAKE WAS DEFLATED SO THE AIRCRAFT COULD BE TOWED.  MAINTENANCE REMOVED AND REPLACED BRAKE AND BOTH TIRES ON LOCKED SIDE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
